# SDR PLGA000402

- Difficulty date: April 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213212
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YOW-BOS - FLT 4837 - AFTER DEPARTURE, WHEN THE GEAR WAS SELECTED UP THE HYDRAULIC AUTO MODE CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  THE HYDRAULIC PUMP WAS SELECTED TO OVERRIDE AND THE GEAR CAME UP, BOTH THE INTRANSIT LIGHT STAYED ILLUMINATED.  GEAR WAS SELECTED NORMAL, AND THE AIRCRAFT RETURNED TO YOW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT UPOCK SWITCH TO BE AT FAULT.  THEY REPLACED THE LEFT UPLOCK SWITCH, AND FOR PREVENTATIVE REASONS.  THE GEAR CONTROL HANDLE P/N D0=404-12-001, S/N 365/06-91.  MAINTENANCE THEN PERFORMED GEAR SWINGS AND REQUIRED CHECKS.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
